# SDR 06FDEA2253

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AILERON I/B BALANCE PANEL FWD HINGE SUPPORT ANGLE HAS CHAFING DAMAGE AT I/B AND O/B ENDS.  REPAIRED PER FED EX EA 7-5710-100548.
